On the chords of a convex curve - II

Green, John W.

Portugaliae mathematica (1952)

  • Volume: 11, Issue: 1, page 51-55
  • ISSN: 0032-5155

How to cite


Green, John W.. "On the chords of a convex curve - II." Portugaliae mathematica 11.1 (1952): 51-55. <http://eudml.org/doc/114697>.

author = {Green, John W.},
journal = {Portugaliae mathematica},
keywords = {metric geometry, convex geometry, integral geometry},
language = {eng},
number = {1},
pages = {51-55},
publisher = {Sociedade Portuguesa de Matemática},
title = {On the chords of a convex curve - II},
url = {http://eudml.org/doc/114697},
volume = {11},
year = {1952},

AU - Green, John W.
TI - On the chords of a convex curve - II
JO - Portugaliae mathematica
PY - 1952
PB - Sociedade Portuguesa de Matemática
VL - 11
IS - 1
SP - 51
EP - 55
LA - eng
KW - metric geometry, convex geometry, integral geometry
UR - http://eudml.org/doc/114697
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.